| Model Number |
404667 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/31/2019
Type of Reportable Event
Malfunction
Event or Problem Description
The orsiro drug-eluting stent system was chosen for the treatment of a severely calcified lesion (90 percent stenosis degree).During the procedure the stent was damaged at the tip of an 6f teleflex guideliner.
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was provided for analysis.Therefore no technical investigation on the subject could be performed.The manufacturing history was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Based on the conducted investigations of the device being subject to this complaint, no manufacturing related root cause was determined.The final root cause is most likely related to external factors.